马敬堂,执行院长

教授,博士生导师
教育部新世纪优秀人才计划

img

研究兴趣:
1. 金融数学:衍生证券定价模型和方法、最优投资问题算法、随机控制与优化计算;
2. 计算数学:分数阶微分方程数值解、偏微分方程自适应移动网格方法、HJB方程数值解。

办公室: 通博楼B415
电话:028-87092065
Email: mjt@swufe.edu.cn
个人主页(Homepage)

全体教师     教授     副教授     讲师     研究方向

个人信息

马敬堂,教授、博导

教育背景

加拿大纽芬兰纪念大学、Doctor of Philosophy (应用数学专业),2001-2004
湖南大学、理学硕士(计算数学专业),1999-2001
湖南大学、理学学士(应用数学专业),1992-1996


工作经历

2008-至今,西南财经大学、海外博士年薪制教师,
2006-2008,西门菲莎大学(加拿大、温哥华),博士后
2005-2008,中国科学院数学与系统科学研究院计算数学研究所,助理研究员
2004-2005,香港浸会大学,博士后


代表性论文(选列)

1. Error analysis of the fast numerical method for the boundary integral equation of the first kind, Journal of Computational Mathematics, 26 (2008), 56-68. (Joint with Tao Tang)
2. A study of moving mesh PDE methods for numerical simulation of blowup in reaction diffusion equations, Journal of Computational Physics, 227 (2008), 6532-6552. (Joint with W. Huang and R. D. Russell)
3. Moving mesh methods for blowup in reaction-diffusion equations with traveling heat source, Journal of Computational Physics, 228 (2009), 6977-6990. (Joint with Y. Jiang)
4. Moving collocation methods for time fractional differential equations and simulation of blowup, Science in China Series A: Mathematics, 54 (2011), 611-622. (Joint with Y. Jiang)
5. Analysis of an adaptive remeshing algorithm for reaction-diffusion equations with traveling heat source, Science in China Series A: Mathematics, 41 (2011), 235-251. (in Chinese) (Joint with Y. Jiang)
6. Analysis of a moving collocation method for one-dimensional partial differential equations, Science China Mathematics, 55 (2012), 827-840. (Joint with W. Huang and R. D. Russell)
7. Moving finite element methods for time- fractional partial differential equations, Science China Mathematics, 56 (2013), 1287-1300. (Joint with Y. Jiang)
8. Stochastic lattice models for valuation of volatility options, Economic Modelling, 47 (2015), 93-104. (Joint with W. Li and X. Han)
9. Explicit approximate analytic formulas for timer option pricing with stochastic interest rates, North American Journal of Economics and Finance, 34 (2015), 1-21. (Joint with D. Deng and Y. Lai)
10. Convergence analysis and optimal strike choice for static hedges of general path-independent payoffs, Quantitative Finance, 16 (2016), 593-603. (Joint with D. Deng and H. Zheng)
11. Convergence rates of recombining trees for pricing options on stocks under GBM and regime-switching models with known cash dividends, North American Journal of Economics and Finance, 37 (2016), 128-147. (Joint with J. Fan)
12. Convergence rates of moving mesh Rannacher methods for PDEs of Asian options pricing, Journal of Computational Mathematics, 34 (2016), 265-286. (Joint with Z. Zhou)
13. Dual control Monte-Carlo method for tight bounds of value function in regime switching utility maximization, European Journal of Operational Research, 262 (2017), 851-862. (Joint with W. Li and H. Zheng)
14. A new finite element analysis for inhomogeneous boundary-value problems of space fractional differential equations, Journal of Scientific Computing, 70 (2017), 342-354.
15. Optimal investment strategies under dynamic elasticity of variance models, Quantitative Finance, published online (2018), DOI: 10.1080/14697688.2017.1397284 (Joint with W. Li)
16. Fast Laplace transform methods for free-boundary problems of fractional diffusion equations, Journal of Scientific Computing, 74 (2018), 49-69. (Joint with Z. Zhou and H. Sun)
:截至目前,在SCI、SSCI知名期刊发表论文50余篇。


科研项目

1. 国家自然科学基金面上项目(主持,2017.01-2020.12);
2. 国家自然科学基金面上项目(主持,2012.01-2015.12);
3. 入选2012教育部新世纪优秀人才支持计划(自然科学类);

学术兼职

1.2012年5月-至今:国家自然科学基金同行评议人;
2. 2011年4月-至今:美国《数学评论》特约评论员;
3. 中国计算数学学会理事
4. 中国工业与应用数学学会,金融数学、金融工程与精算专业委员会,金融数学专业发展委员会委员